Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014, Article ID 154036, 6 pages
http://dx.doi.org/10.1155/2014/154036
Research Article

Stability of Delayed Hopfield Neural Networks with Variable-Time Impulses

1School of Electrical and Information Engineering, Chongqing University of Science and Technology, Chongqing 401331, China
2College of Computer Science and Engineering, Chongqing University of Technology, Chongqing 400050, China

Received 3 April 2014; Accepted 22 July 2014; Published 1 September 2014

Academic Editor: Chuandong Li

Copyright © 2014 Yangjun Pei et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. J. Hopfield, “Neurons with graded response have collective computational properties like those of two-state neurons,” Proceedings of the National Academy of Sciences of the United States of America, vol. 81, no. 10, pp. 3088–3092, 1984. View at Publisher · View at Google Scholar · View at Scopus
  2. Z. H. Guan, G. R. Chen, and Y. Qin, “On equilibria, stability, and instability of Hopfield neural networks,” IEEE Transactions on Neural Networks, vol. 11, no. 2, pp. 534–540, 2000. View at Publisher · View at Google Scholar · View at Scopus
  3. J. C. Juang, “Stability analysis of Hopfield-type neural networks,” IEEE Transactions on Neural Networks, vol. 10, no. 6, pp. 1366–1374, 1999. View at Publisher · View at Google Scholar · View at Scopus
  4. D. Lee, “New stability conditions for Hopfield networks in partial simultaneous update mode,” IEEE Transactions on Neural Networks, vol. 10, no. 4, pp. 975–978, 1999. View at Publisher · View at Google Scholar · View at Scopus
  5. X. B. Liang, “Equivalence between local exponential stability of the unique equilibrium point and global stability for Hopfield-type neural networks with two neurons,” IEEE Transactions on Neural Networks, vol. 11, no. 5, pp. 1194–1196, 2000. View at Publisher · View at Google Scholar · View at Scopus
  6. H. Yang and T. S. Dillon, “Exponential stability and oscillation of Hopfield graded response neural network,” IEEE Transactions on Neural Networks, vol. 5, no. 5, pp. 719–729, 1994. View at Publisher · View at Google Scholar · View at Scopus
  7. T. Chen, “Global exponential stability of delayed Hopfield neural networks,” Neural Networks, vol. 14, no. 8, pp. 977–980, 2001. View at Publisher · View at Google Scholar · View at Scopus
  8. K. Gopalsamy and X. Z. He, “Stability in asymmetric Hopfield nets with transmission delays,” Physica D: Nonlinear Phenomena, vol. 76, no. 4, pp. 344–358, 1994. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. P. van den Driessche and X. F. Zou, “Global attractivity in delayed Hopfield neural network models,” SIAM Journal on Applied Mathematics, vol. 58, no. 6, pp. 1878–1890, 1998. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. D. Xu, H. Zhao, and H. Zhu, “Global dynamics of Hopfield neural networks involving variable delays,” Computers & Mathematics with Applications, vol. 42, no. 1-2, pp. 39–45, 2001. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. H. Akça, R. Alassar, V. Covachev, Z. Covacheva, and E. Al-Zahrani, “Continuous-time additive Hopfield-type neural networks with impulses,” Journal of Mathematical Analysis and Applications, vol. 290, no. 2, pp. 436–451, 2004. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. Z. H. Guan and G. Chen, “On delayed impulsive Hopfield neural networks,” Neural Networks, vol. 12, no. 2, pp. 273–280, 1999. View at Publisher · View at Google Scholar · View at Scopus
  13. Z. T. Huang, Q. G. Yang, and X. S. Luo, “Exponential stability of impulsive neural networks with time-varying delays,” Chaos, Solitons and Fractals, vol. 35, no. 4, pp. 770–780, 2008. View at Publisher · View at Google Scholar · View at Scopus
  14. S. Long and D. Xu, “Delay-dependent stability analysis for impulsive neural networks with time varying delays,” Neurocomputing, vol. 71, no. 7–9, pp. 1705–1713, 2008. View at Publisher · View at Google Scholar · View at Scopus
  15. X. F. Yang, X. Liao, D. J. Evans, and Y. Tang, “Existence and stability of periodic solution in impulsive Hopfield neural networks with finite distributed delays,” Physics Letters A, vol. 343, no. 1–3, pp. 108–116, 2005. View at Publisher · View at Google Scholar · View at Scopus
  16. C. J. Li, C. D. Li, and T. W. Huang, “Exponential stability of impulsive high-order Hopfield-type neural networks with delays and reaction-diffusion,” International Journal of Computer Mathematics, vol. 88, no. 15, pp. 3150–3162, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  17. C. Li, C. Li, X. Liao, and T. Huang, “Impulsive effects on stability of high-order BAM neural networks with time delays,” Neurocomputing, vol. 74, no. 10, pp. 1541–1550, 2011. View at Publisher · View at Google Scholar · View at Scopus
  18. C. J. Li, W. W. Yu, and T. W. Huang, “Impulsive synchronization schemes of stochastic complex networks with switching topology: average time approach,” Neural Networks, vol. 54, pp. 85–94, 2014. View at Google Scholar
  19. Q. Han, X. Liao, and C. Li, “Analysis of associative memories based on stability of cellular neural networks with time delay,” Neural Computing and Applications, vol. 23, no. 1, pp. 237–244, 2013. View at Publisher · View at Google Scholar · View at Scopus
  20. C. Liu, C. Li, and X. Liao, “Variable-time impulses in BAM neural networks with delays,” Neurocomputing, vol. 74, no. 17, pp. 3286–3295, 2011. View at Publisher · View at Google Scholar · View at Scopus
  21. C. Liu, C. D. Li, T. W. Huang, and C. J. Li, “Stability of Hopfield neural networks with time delays and variable-time impulses,” Neural Computing & Applications, vol. 22, no. 1, pp. 195–202, 2013. View at Google Scholar
  22. A. Berman and R. J. Plemmons, Nonnegative Matrices in Mathematical Sciences, Academic Press, New York, NY, USA, 1979. View at MathSciNet
  23. X. L. Fu, B. Q. Wang, and Y. S. Liu, Nonlinear Impulsive Differential Systems, Science Press, 2008.
  24. X. Liu and G. Ballinger, “Existence and continuability of solutions for differential equations with delays and state-dependent impulses,” Nonlinear Analysis, vol. 51, no. 4, pp. 633–647, 2002. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus